MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; HEART CATH PACK

MEDLINE INDUSTRIES, LP; HEART CATH PACK
Model Number DYNJ61294D
Medical Device Problem Codes Crack (1135); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that, according to a procedural tech, air leaked into a control syringe component.Reportedly, this has occurred "during drawback" and "when pushing plunger in halfway" and that air leaks from "the rear of the plunger." according to the reporting facility, they have also noticed "small cracks." no serious injury or adverse impact to a patient or a user was originally reported.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.The reporting facility returned samples for review on 07-aug-2023 and 05-sep-2023.During testing, it was observed that the samples capture air when water is drawn into the syringe.The reported proble/issue was confirmed and the root cause was determined to be crushed red o-ring of the screw in the syringes.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that, according to a procedural tech, air leaked into a control syringe component.

Common Device Name
HEART CATH PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18978291
Report Number1423395-2024-00204
Device Sequence Number15110599
Product Code OEZ
UDI-Device Identifier40193489305402
UDI-Public40193489305402
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNJ61294D
Device Lot Number23FBE604
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2023
Initial Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown